# SDR YENA2025020600138

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 84,148 hours, 31,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LOW BRIGHTNESS HOUSING SIGN ASSY BILINGUAL EMERGENCY EXIT / SALIDA 2 EACH IN UPPER SIDEWALL PANELS MID AREA AT PASSENGER CABIN; REMOVED AND REPLACED HOUSING SIGN ASSY BILINGUAL EMERGENCY EXIT / SALIDA 2 EA IN UPPER SIDEWALL PANELS MID AREA AT PASSENGER CABIN I.A.W AMM 33-51-16-000-001-A AND AMM 33-51-16-400-001-A.
 PERFORMED OPERATIONAL TEST. TEST IS OK. DONE BY O. CORTEZ 8631721 CHECKED BY C. MORALES 8664808 REF AEROMAN WO 2024 431/1 NR 2024-769223.
